Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2018, Article ID 7328065, 4 pages
https://doi.org/10.1155/2018/7328065
Research Article

Retractions and Homomorphisms on Some Operations of Graphs

Department of Mathematics, Faculty of Science, Al-Balqa Applied University, Salt 19117, Jordan

Correspondence should be addressed to M. Abu-Saleem; moc.oohay@5002meelasubademmahom

Received 18 May 2018; Revised 9 August 2018; Accepted 13 September 2018; Published 1 October 2018

Academic Editor: Francisco Balibrea

Copyright © 2018 M. Abu-Saleem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of the present article is to introduce and study a new type of operations on graph, namely, edge graph. The relation between the homomorphisms and retractions on edge graphs is deduced. The limit retractions on the edge graphs are presented. Retractions on a finite number of edge graphs are obtained.